Dizziness effect of Nexium

We have 132 consumer reports for Nexium. Dizziness effect occurred in 9%.

Patients statistics on Dizziness side effect for Nexium


Average weight in Lbs

Average height in Ft
5′ 6″
5′ 9″

Average age

Nexium Circle Diagram 12 consumers of 132 reported about Dizziness

  1. Mark D. Miles says:
    3.0 rating

    Nexium for Gastritis

    Use in chronic cervical and thoracic pain syndrome Severe sweating at night; Tinnitus gain; lack of energy in the morning, nausea and dizziness, often blurred vision; sudden attacks of fatigue during the day; Concentration and memory impairment; Weight gain; complete libido loss – erectile dysfunction; sleep disorders

  2. Elizabeth T. Davis says:
    3.5 rating

    Nexium for Reflux

    Approximately 1 hour after ingestion slight dizziness, visual disturbances in the left eye, photosensitivity in the left eye, strongest headache, which did not go away on administration of \\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\\ Now omeprazole so none of the above. Side effects, but bloating without flatulence and latent muscle aches

  3. Benjamin F. Dillon says:
    2.5 rating

    Nexium for Hiatal hernia

    Light headache, rather head pressure. Sometimes a feeling of dizziness, whereby here a cause of the cervical spine area can not be excluded. Digestion ok.

    Side effects: Dizziness; Headache
  4. Jerry M. Carroll says:
    3.0 rating

    Nexium for Reflux

    More and more often: eye fibrillation, dizziness, concentration difficulties; since 2 years drastically bad liver values, when trying to discontinue the drug, the aforementioned symptoms occur after one day on, I am looking for an alternative, because I have only now learned about the health community, where my problems of recent years come from.

  5. Stacy J. Wasser says:
    4.0 rating

    Nexium for Hurt; Stomach complaints

    Take for about 2.5 years Seroquel. Have begun with a stay in the clinic, after Jarsin has brought nothing. I started slowly and then got into the clinic on a daily dose of 300mg. About half a year later I took 10 mg of fluoxetine in consultation with my therapist. It went well for a while, but eventually it was not enough anymore. Then had to go to 400 mg of seroquel and 10 mg of fluoxetine. So in the morning and in the evening 200 mg of seroquel and 10 mg of fluoxetine in the morning. At some point Ferro Sanol was added due to iron deficiency. A short time later I had to go again 50 mg with the Seroquel higher, 450 mg daily. At the beginning of this year, 20 mg Nexium mmorgens were added due to gastrointestinal problems. Had to undergo a gastrointestinal spotting at the hospital. It turns out that I have a stomach, an intestinal inflammation and chronic heartburn. So I have to take Nexium for the stomach now. In the middle of this year, the sero dose was again increased by 50 mg. Now take 500 mg Seroquel, 10 mg Fluoxetine, 20 mg Nexium, 40 mg Ferro Sanol and Yasmin. Sin a lot of pills every day, but without it does not work. When I started with the Seroquel, I was pretty flat for the first 2 weeks. I was tired all day and just wanted to sleep. Preferably the whole day, but that was not possible in the clinic because of the therapies. After about 3 weeks the fatigue would be less and less. After that, my daily routine was okay again. When the Seroquel was raised to 500mg this year, fatigue returned. I slept up to 17 hours a day. It’s getting a lot harder for me to get up. It took me a long time to catch myself first. After sleeping, I did not get much on the line. I was broken as if. In addition, there was also dizziness. When after 3 weeks the fatigue and the daily dizziness were less, I was also to use something again. Meanwhile, I get along so well with all the medication. In the 2.5 years, I myself several times tried to sell the drug. I would not recommend this to anyone without medical attention, as I did. I was totally crazy and had a lot of mood swings, which turned from one to the other minute. I could not sleep anymore. Was then awake up to 3 days at a time. When I said that it would not work, I took the medication again. Until the mirror has first rebuilt went 2-3 days in the country. After that I could sleep again. I would not advise anyone to do it the way I gamacht. The times without the medication were the horror. Since I have my experiences with it, I do not even try to sell it alone. I take my medication as it is agreed with my therapist and that’s good too. However, I need at least 8 hours sleep. This is nothing. 8 hours are the limit. Sleep an average of 9-9.5 hours per night. But also clearly notice that I need it.

    Side effects: Dizziness; Fatigue